MathSciNet Relay Station
MathSciNet bibliographic data
MR870753 (89c:22020) 22E45
Bouaziz, Abderrazak Sur les caractères des groupes de Lie réductifs non connexes. (French) [On the characters of nonconnected reductive Lie groups] J. Funct. Anal. 70 (1987), no. 1, 1–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement